# SDR DHL98726105

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FWD PIT BILGE Z WEB IS CRACKED AT NUTPLATE HOLE JUST FWD OF STA 720C STR 26R.  INSTALLED DOUBLER REPAIR PER SRM 51-402, 1.5 BY 3   N/R 3639.
